# SDR SWAA2020062394029

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 52,483 hours, 31,332 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT WE NOTICED A SMELL (LIKE BURNT BAGELS).  NO SMOKE WAS VISIBLE.  THE FLIGHT ATTENDANTS REPORTED THE SAME CONDTIONS IN THE CABIN.  WE DECLARED AN EMERGENCY, COMPLIED WITH CHECKLISTS AND RETURNED TO DEN.  THE CONDITIONS MAY HAVE IMPROVED SLIGHTLY WHEN WE TURNED OFF THE RECIRC FAN.  COMPLIED WITH FIM 21-00 TASK 806 R&R RECIRCULATION AIR FILTER IN REF TO AMM 21-25-01, R&R R AND L COALESCER BAGS IN REF TO AMM 21-51-05, PERFORMED SUCCESSFUL ENGINE RUN IN REF TO AMM 71-00-00.  NO ODORS OR DISCREPENCIES NOTED.
